8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner, H., & Nikitenko, A. (2020). Weighted Poisson–Delaunay mosaics. Theory of Probability and Its Applications, 64(4), 595–614. https://doi.org/10.1137/S0040585X97T989726
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2020 | Conference Paper | IST-REx-ID: 8135 | OA
Edelsbrunner, H., Nikitenko, A., Ölsböck, K., & Synak, P. (2020). Radius functions on Poisson–Delaunay mosaics and related complexes experimentally. In Topological Data Analysis (Vol. 15, pp. 181–218). Springer Nature. https://doi.org/10.1007/978-3-030-43408-3_8
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner, H., & Nikitenko, A. (2019). Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry, 62(4), 865–878. https://doi.org/10.1007/s00454-018-0049-2
View | Files available | DOI | arXiv
 
[5]
2018 | Journal Article | IST-REx-ID: 87 | OA
Edelsbrunner, H., & Nikitenko, A. (2018). Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics. Annals of Applied Probability, 28(5), 3215–3238. https://doi.org/10.1214/18-AAP1389
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner, H., Nikitenko, A., & Reitzner, M. (2017). Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability, 49(3), 745–767. https://doi.org/10.1017/apr.2017.20
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko, A. (2017). Discrete Morse theory for random complexes . IST Austria. https://doi.org/10.15479/AT:ISTA:th_873
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, H., Glazyrin, A., Musin, O., & Nikitenko, A. (2017). The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica, 37(5), 887–910. https://doi.org/10.1007/s00493-016-3308-y
View | DOI | Download Submitted Version (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1222 | OA
Musin, O., & Nikitenko, A. (2016). Optimal packings of congruent circles on a square flat torus. Discrete & Computational Geometry, 55(1), 1–20. https://doi.org/10.1007/s00454-015-9742-6
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner, H., & Nikitenko, A. (2020). Weighted Poisson–Delaunay mosaics. Theory of Probability and Its Applications, 64(4), 595–614. https://doi.org/10.1137/S0040585X97T989726
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2020 | Conference Paper | IST-REx-ID: 8135 | OA
Edelsbrunner, H., Nikitenko, A., Ölsböck, K., & Synak, P. (2020). Radius functions on Poisson–Delaunay mosaics and related complexes experimentally. In Topological Data Analysis (Vol. 15, pp. 181–218). Springer Nature. https://doi.org/10.1007/978-3-030-43408-3_8
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner, H., & Nikitenko, A. (2019). Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry, 62(4), 865–878. https://doi.org/10.1007/s00454-018-0049-2
View | Files available | DOI | arXiv
 
[5]
2018 | Journal Article | IST-REx-ID: 87 | OA
Edelsbrunner, H., & Nikitenko, A. (2018). Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics. Annals of Applied Probability, 28(5), 3215–3238. https://doi.org/10.1214/18-AAP1389
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner, H., Nikitenko, A., & Reitzner, M. (2017). Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability, 49(3), 745–767. https://doi.org/10.1017/apr.2017.20
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko, A. (2017). Discrete Morse theory for random complexes . IST Austria. https://doi.org/10.15479/AT:ISTA:th_873
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner, H., Glazyrin, A., Musin, O., & Nikitenko, A. (2017). The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica, 37(5), 887–910. https://doi.org/10.1007/s00493-016-3308-y
View | DOI | Download Submitted Version (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1222 | OA
Musin, O., & Nikitenko, A. (2016). Optimal packings of congruent circles on a square flat torus. Discrete & Computational Geometry, 55(1), 1–20. https://doi.org/10.1007/s00454-015-9742-6
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed